Itchiness


#1
My Husband is on 2×Sinemet 3 times a day.....has been taking the medication since August last year. For the past 2 months he has been itching all over his body. I have not changed anything we use or any soap liquids etc. Could the Sinemet be causing this problem? Anyone else suffered with this? Thanks for any advice....

#2

Try putting the words   dye  sinemet itching into google search engine    quite a bit of info. on ingredients in sinemet like dyes causing an allergic reaction.  look at additives list any changes, or change of brand ?   Other than that if hubby is starting to look more lizard than man a good rub down with some baby oil should do the trick, if it doesn't stop the itching, not to worry as he will probably be smiling at the end of his "treatment".  

Dry skin can be a problem with PWP.

Hope this helps x


#3
Tee Hee....off to get the baby oil now.....hahaha.....he wont care about the itching after the baby oil treatment....